Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 2024, Volume 92, Issue 3

A Comment on: “A Modern Gauss–Markov Theorem”
p. 913-924

Benedikt M. Pötscher, David Preinerstorfer

We show that Theorem 4 in Hansen (2022) applies to exactly the same class of estimators as does the classical Aitken theorem. We furthermore point out that Theorems 5–7 in Hansen (2022) contain extra assumptions not present in the classical Gauss–Markov or Aitken theorem, and thus the former theorems do not contain the latter ones as special cases.

Full Content Original Article

Journal News